about 4 years ago i always had my AF every 3 to 6 months over the last two years it has been every month! it's prolly just stress! if you want i found a really great site i thought it was helpful check out www.ovulex.com i read the stories and thought i was helpful to me!!!! but everyone i different!!!!
Going off any type of BC will screw your system up for a while. If you don't have insurance, I'm not sure what to tell you. I had to have provera to kick start my AF (which I'm not sure if it's worked, But if it doesn't then I have to go get more testing done). You can't try until you get things back to normal. Eventually, you will get back , but it could take a while for you body to get used to doing everything on it's own. GOOD LUCK!
I would agree with sailors wife.... get yourself taken care of first...maybe go to a planned parenthood to see a Dr. to see what is going on...AND babies are really expensive, expecially while you are preggo...lots of appointments ($$$), etc.... Good luck to you and hope all works out well!!!
I am well aware of how expensive babies are (knowing from having a hand in helping to raise friends kids) I have yet to find a decent ins with doctors anywhere close to me. Me and B/f live together, and are not planning on getting married any time soon (personal choice) As for me being young, yes I am but with my family history the doc I went to a few years ago went over it with me and cannot guarentee I will not have the same problems. So if i wanted kids I needed to have them before 35, 30 to be safe. That and way too many people I know have had problems once they hit 30 and it scares me. It makes me nervous, that I will be unable to have kids if I dont get the ball rolling. But my main question is has anyone else had problems with their A/F taking forever after depo. I have been off of it several other times and do not ever remember it taking this long. That or does anyone know if depo can make a HPT come out weird. About a month ago I had about 5 come out with "ghost lines" Faint extra lines after i had spotted for a few days. waited 2 weeks took another, that one came out negative, then took 2 more with the same weird like, last weekend took another and it was negative, could depo make this happen?
I have never aken the depo shot...but I would suggest going to see the Dr. ASAP, especially if you are concerned...you know your body the best!!! maybe you just need a dose or two of provera to get your period started...your Dr. will tell you more about it...Let us know what you decide and what happens...good luck
dr cant guarentee what problems? tell us about your family history. he also cant guarentee you will have problems. im sorry dont be afraid. dont feel as though you have to have them now. now if you are WANTING to have them now that is a different story. just dont feel pressured into anything ok? if your family has some genetic situation maybe get a second opinion.